# SDR DALA2025022601485

- Difficulty date: February 23, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 74,301 hours, 34,830 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SHIP 3269 - SMOKE - DECLARED EMERGENCY DUE TO VISIBLE SMOKE IN THE COCKPIT AND MID CABIN DURING LANDING. CORRECTIVE ACTION: FOUND APU INLET CONTAMINATED. DEFERRED APU PER MEL.
